Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: John B. Garnett and Donald E. Marshall
Title: Harmonic measure
Additional book information: Cambridge University Press, 2005, xv + 571 pp., ISBN 0-521-47018-8, US$110

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Christopher J. Bishop
Affiliation: SUNY Stony Brook
Journal: Bull. Amer. Math. Soc. 44 (2007), 267-276
MSC (2000): Primary 30C85; Secondary 31A15
Published electronically: August 28, 2006
Review copyright: © Copyright 2006 American Mathematical Society